# SDR CA150408022

- Difficulty date: March 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 29,774 hours
- Engine: Pwa PT6A34
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) SINGLE OTTER ON FLOATS.  WHILE ON FINAL TO LAND, THE PROP FEATHERED UNCOMMANDED AND AN AUDIBLE LOUD NOISE WAS HEARD.  THE ACFT LANDED SAFELY ON THE WATER AND PILOT NOTICED THE ENGINE WAS STILL RUNNING, BUT NO OIL PRESSURE. THE PILOT SHUTDOWN THE ENGINE. THE ACFT DRIFTED AND CONTACTED A SEA WALL, DAMAGING THE WING. NO INJURIES TO PASSENGERS OR CREW. POST FLIGHT INSPECTION REVEALED 3 TO 4 PT BLADES WERE FRACTURED, CONNECTORS ON THE GEARBOX HAVE BACKED OFF, AND LARGE QUANTITIES OF METAL IN FILTER. THE MFCU WAS HANGING OFF THE AGB. MAINTENANCE CREW HAS BEEN DISPATCHED TO CHANGE THE ENGINE, FIX THE WING AND FERRY ACFT BACK TO BASE.
